# SDR DL72L992480

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518219
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 380 AND STR 17L AND STA 387 BETWEEN S 17L AND 18L.  DAMAGE TRIMMED OUT AND REPAIRED WITH AN EXTERNAL DOUBLER.  ERA 333767-14 REV B.
